# SDR HEEA0013565

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: P21207602
- Condition: Mismanufactured
- Location: Rt Chin Bubble
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW DOES NOT FIT CONTOUR OF AIRCRAFT AIRFRAME.  DRAIN HOLES IN LOWER CORNER ARE LOCATED IN WRONG PLACE. SENT TO NORDAM TEXAS FOR CREDIT AGAINST ORIGINAL PURCHASE.
